Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Includes Expert Content
    too many meds
    avatar
    englishrose4945 posted:
    Going thru depression and anxiety.

    I'm scared of all the meds I just started on a few days ago and wondering if there is an expert in Pharmacy who can tell me how bad all the meds.

    Normal pill intake: dicyclomine 20mg
    Paxil 40mg.
    levothyroxin 25mcg
    chlorestrol (in evening)
    50 mg. of Seroquel (night)

    Buspar 10 mg.

    I know it takes a few weeks to take effectt (Buspar and Seroquel) but in the meantime (like yesterday) I was asleep on and off all day and I work weekends so I'm not going to take the seroquel during the day.
    They wrote 2 pills at night and 2 in the day? How the helll can I do that when Seroquel is a sleep aid on top of the depression.

    I'm worried about my liver with all this. Then I take a bunch of vitamins to help my iinsides...........is it ok to take stuff together like the morning routine..or how should they be spaced. This is like a job!!
    Reply
     
    avatar
    itmatsb responded:
    Are you seeing a psychiatrist? I certainly hope so. If not, you should be with the combination that you are taking. You are taking 3 different medications for your mental functioning.

    It's unusual for a doctor to suddenly start you on many different medications all at the same time. Is this what really happened?

    The dicyclomine is most likely for irritable bowel syndrome. The levothyroxin is for low thyroid which is important. I can't find chlorestrol, but assume that it's to treat too high cholesterol.

    You do need to talk with your doctor about the times of the dosing and your concerns. You may be able to get some help from your pharmacist. Call the emergency line for your doctor to ask about the seroquel during the day. Or just call the regular number and they may have an answering service who will page a doctor for you.

    Good luck.
     
    avatar
    Thomas L Schwartz, MD responded:
    As a psychiatrist the combo of paxil, buspar and seroquel is common and I see no issue being on both. Your other meds look ok too. It seems like a lot but the combo makes sense to me.
    If you are too sedated on the seroquel call your doc and ask to take a lower dose, take all at night, be switched to the Seroquel XR version which may be less sedating in some people.
    Like usual, you have options, but please talk to your doc


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.